# SDR USAA980221

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 727
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 10 INCH BY 2 INCH AREA OF CORROSION FUSELAGE SKIN AT STATION 727, LBL 5.5 TO RBL 5.5.  SKIN DOUBLER INSTALLED PER SRM 53-30-3 FIG 28.  CORROSION TASK NR C53-101-01, CORROSION LEVEL 2.  (M)
